RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 2, Pages 302–305 (Mi dan39025)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

On the cardinality of hereditarily separable compact Hausdorff spaces

V. V. Fedorchuk

Lomonosov Moscow State University

Full text: PDF file (627 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 13.02.1975

Citation: V. V. Fedorchuk, “On the cardinality of hereditarily separable compact Hausdorff spaces”, Dokl. Akad. Nauk SSSR, 222:2 (1975), 302–305

Citation in format AMSBIB
\Bibitem{Fed75}
\by V.~V.~Fedorchuk
\paper On the cardinality of hereditarily separable compact Hausdorff spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 2
\pages 302--305
\mathnet{http://mi.mathnet.ru/dan39025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0377797}
\zmath{https://zbmath.org/?q=an:0331.54029}


Linking options:
  • http://mi.mathnet.ru/eng/dan39025
  • http://mi.mathnet.ru/eng/dan/v222/i2/p302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    2. V. V. Fedorchuk, “Infinite-dimensional compact Hausdorff spaces”, Math. USSR-Izv., 13:2 (1979), 445–460  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Fedorchuk, “The method of scannable spectra and fully closed maps in general topology”, Russian Math. Surveys, 35:3 (1980), 131–143  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. I. Malykhin, “Topology and forcing”, Russian Math. Surveys, 38:1 (1983), 77–136  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. V. Arkhangelskii, V. V. Fedorchuk, “Ob uplotneniyakh schetno kompaktnykh prostranstv na bikompakty”, Fundament. i prikl. matem., 1:4 (1995), 871–880  mathnet  mathscinet  zmath
    6. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
    7. A. V. Ivanov, “An Example of a Compact Space of Uncountable Character for Which the Space $\exp_n(X)\setminus X$ is Normal”, Math. Notes, 98:2 (2015), 251–257  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:41
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019